Accretive operators and Banach Alaoglu theorem in linear 2-normed spaces

P. K. Harikrishnan, Bernardo La Fuerza Guillén, K. T. Ravindran

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we introduce the concept of accretive operator in linear 2-normed spaces, focusing on the relationships and the various aspects of accretive, m-accretive and maximal accretive operators. We prove the analogous of Banach-Alaoglu theorem in linear 2- normed spaces, obtaining an equivalent definition for accretive operators in linear 2-normed spaces.

Original languageEnglish
Pages (from-to)319-327
Number of pages9
JournalProyecciones
Volume30
Issue number3
DOIs
Publication statusPublished - 01-12-2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this